# SDR MALA010509

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00072
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2934, IN ICING CONDITIONS, RT INTAKE LIGHT ILLUMINATED.  QRH PROCEDURE FOLLOWED, BUT NO FIX, UNDER DIRECTION OF MX CONTROL, RT INTAKE CIRCUIT BREAKER CYCLED, BUT NO FIX.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED DE-ICE CONTROL MODULE P/N 44730-501, S/N OFF A00072, S/N ON A000281 IAW ACTMM 30-21-03.  OPS CHECK GOOD.
